# SDR AMTA200400978

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 332150014
- Part serial: 5251
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILER LIGHT ILLUMINATED, EICAS MSG SPOILER DISPLAYED WITH SPOILERS SELECTED DOWN AIRPLANE WAS ON THE GROUND.  PER FIM 27-61-00 PCA NR 8 FAULT WAS NOTED ON BITE TEST.  REMOVED AND REPLACED PCA NR 8 PER 27-61-02-2.  PERFORM TEST PER 27-61-022, NO MESSAGES OR LEAKS NOTED AT THIS TIME.  (M)
